# SDR SWIA971042

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Engine: Pwa PW118A
- System (JASC): 3442 · Weather Radar System
- Part: Graphics Unit
- Part number: 071015050203
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR FAILED EN ROUTE.  ONLY TCAS INFORMATION DISPLAYED.  RETURNED TO SAN.  REPLACED RADAR GRAPHICS UNIT AND PERFORMED GROUND OPS CHECKS GOOD.
